# SDR AALA202505080617

- Difficulty date: May 7, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N876NN
- Make and model: Boeing 737823
- Aircraft serial: 40767
- Aircraft time: 39,755 hours, 17,228 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: P6-11 PANEL CABIN EMERGENCY LIGHTS CIRCUIT BREAKER BROKEN. REMOVE AND REPLACED P6-11 PANEL CABIN EMERGENCY LIGHTS CIRCUIT BREAKER IN. PER 33-51-11.
